MathSciNet Relay Station
MathSciNet bibliographic data
MR1169037 (94b:42002) 42A05 (42A32)
Kolountzakis, Mihail N. On nonnegative cosine polynomials with nonnegative integral coefficients. Proc. Amer. Math. Soc. 120 (1994), no. 1, 157–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement